Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 198, NWS St. Louis, MO

May 25, 2008Lincoln County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 6:43 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 6:43 PM CDT (23:43 UTC)
Expired
May 25, 2008, 7:30 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:58 PM CDTHAIL 0.881 S Warrenton, MOSTARTED AT 658 PM AND STILL OCCURING AT 703 PM
May 25, 6:59 PM CDTHAIL 0.751 S Warrenton, MO
May 25, 7:20 PM CDTHAIL 1.755 S Wright City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 25, 3:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 252343
SVRLSX
MOC113-183-219-260030-
/O.NEW.KLSX.SV.W.0198.080525T2343Z-080526T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 3 MILES SOUTH OF TRUESDALE...OR 4 MILES SOUTH OF
  WARRENTON...AND MOVING NORTHEAST AT 17 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...
  WRIGHT CITY...
  MOSCOW MILLS...
  WENTZVILLE...
  HAWK POINT...
  TROY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3885 9131 3884 9128 3888 9127 3899 9107
      3896 9090 3878 9081 3865 9117 3883 9135
TIME...MOT...LOC 2343Z 234DEG 15KT 3877 9111

$$

TILLY
2 follow-up statements
000 
WWUS53 KLSX 260004
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT SUN MAY 25 2008

MOC113-183-219-260030-
/O.CON.KLSX.SV.W.0198.000000T0000Z-080526T0030Z/
ST. CHARLES MO-WARREN MO-LINCOLN MO-
704 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LINCOLN...EASTERN WARREN AND WESTERN ST. CHARLES
COUNTIES...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR TRUESDALE...OR
ABOUT NEAR WRIGHT CITY...MOVING NORTHEAST AT 13 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WRIGHT
CITY...FORISTELL...WENTZVILLE AND FLINT HILL.

PENNY SIZE HAIL HAS BEEN REPORTED IN THE WARRENTON AREA WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3892 9099 3888 9088 3878 9081 3865 9117
      3878 9128
TIME...MOT...LOC 0004Z 240DEG 11KT 3878 9105

$$

TILLY
000 
WWUS53 KLSX 260023
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT SUN MAY 25 2008

MOC113-260032-
/O.CAN.KLSX.SV.W.0198.000000T0000Z-080526T0030Z/
LINCOLN MO-
722 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN COUNTY IS
CANCELLED...

LAT...LON 3888 9088 3878 9081 3866 9113 3867 9113
      3882 9116
TIME...MOT...LOC 0022Z 270DEG 17KT 3871 9100

$$

MOC183-219-260030-
/O.CON.KLSX.SV.W.0198.000000T0000Z-080526T0030Z/
ST. CHARLES MO-WARREN MO-
722 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN WARREN AND WESTERN ST. CHARLES COUNTIES...

AT 717 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED 8 MILES SOUTH OF WRIGHT CITY...MOVING
EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FORISTELL AND WENTZVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

GOLF BALL SIZE HAIL HAS BEEN REPORTED IN INNSBROOK WITH THIS STORM. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

LAT...LON 3888 9088 3878 9081 3866 9113 3867 9113
      3882 9116
TIME...MOT...LOC 0022Z 270DEG 17KT 3871 9100

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 48 minutes earlier.

Area forecast discussion, May 25, 5:55 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT SUN MAY 25 2008

.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/

WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.

STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.

DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.

BRITT

&&

.AVIATION...
/552 PM CDT SUN MAY 25 2008/
FOR THE 00Z TAFS...
ISOLATED SEVERE THUNDERSTORMS CONTINUED ACROSS THE AREA LATE THIS
AFTERNOON. AT THIS TIME, NONE OF THE THUNDERSTORMS ARE AFFECTING
THE TAF SITES. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
10 PM. COLD FRONT OVER THE GREAT PLAINS WILL MOVE INTO NORTH MO BY
LATE AFTERNOON MEMORIAL DAY.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR AUDRAIN-KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 4:43 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
443 PM CDT SUN MAY 25 2008

...FLASH FLOOD WATCH UNTIL 1 PM CDT MONDAY FOR NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS...

THIS HAZARDOUSWEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA WELL
INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL
UP TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WIND GUSTS
OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSBILE.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE REGION.
THE MOST LIKELY LOCATION WILL BE ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS WHERE HEAVY RAINFALL MAY OCCUR OVER SATURATED SOILS
WHERE HEAVY RAINFALL OCCURRED LAST NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...AND POSSIBLY AGAIN ON
MONDAY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO
REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, May 25, 5:50 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0548 PM     WALL CLOUD       PERCY                   38.02N  89.62W
05/25/2008                   RANDOLPH           IL   LAW ENFORCEMENT

            STRONG ROTATION BETWEEN PERCY AND WILLISVILLE

&&

EVENT NUMBER 00122

FGLASS
Local storm report, May 25, 6:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             SPARTA                  38.15N  89.72W
05/25/2008  M1.00 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

EVENT NUMBER 00123

FGLASS
Local storm report, May 25, 6:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             3 ESE STEELEVILLE       37.99N  89.61W
05/25/2008  E0.75 INCH       RANDOLPH           IL   TRAINED SPOTTER

            REPORTED ON THE COUNTY LINE JUST WEST OF WILLISVILLE.
            ALSO A WALL CLOUD WITH ROTATION.

&&

EVENT NUMBER 00124

FGLASS
Local storm report, May 25, 6:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             LADDONIA                39.24N  91.64W
05/25/2008  E0.88 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

EVENT NUMBER 00125

FGLASS
Local storm report, May 25, 6:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 SE EDEN               38.09N  89.63W
05/25/2008  M0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

            HAIL STARTED AROUND 430 PM AND CONTINUED ON AND OFF
            THROUGH ALMOST 500 PM

&&

EVENT NUMBER 00126

FGLASS
Local storm report, May 25, 6:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FLOOD            5 SE RED BUD            38.16N  89.93W
05/25/2008                   RANDOLPH           IL   CO-OP OBSERVER

            WATER UP TO 8 INCHES DEEP ON SOME ROADS

&&

EVENT NUMBER 00127

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:32 AM CDTSevere Thunderstorm WarningLSXPike43 min
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXLewis, Marion47 min
May 25, 8:15 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage45 min
May 25, 11:49 AM CDTSevere Thunderstorm WarningLSXSaint Charles41 min
May 25, 12:19 PM CDTSevere Thunderstorm WarningLSXSaint Louis41 min
May 25, 12:30 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis60 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningLSXJefferson53 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningLSXJefferson42 min
May 25, 3:57 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more71 hr
May 25, 4:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe59 min
May 25, 5:03 PM CDTFlash Flood WarningLSXAudrain, Boone, Monroe4 hr
May 25, 5:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls62 min
May 25, 5:48 PM CDTTornado WarningLSXAudrain, Ralls42 min
May 25, 6:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike64 min
May 25, 6:39 PM CDTSevere Thunderstorm WarningLSXMonroe, Ralls51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.